# SDR SWIA202157195

- Difficulty date: March 3, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBD FLAP LWR SURFACE HAS SEVERAL DENTS OUT OF LIMITS AFTER EVAL REQUIRES A CUT-OUT DOUBLER REPAIRS.   (C-CHECK RO 4/1/2021)    PERFORMED FLAP LOWER SKIN REPAIR IAW CRJ 700 SRM 57-52-01-201-005-A01, FIGURE 57-52-01-995-802.AND COMPLIED WITH 51-900-1002 SKY
